# SDR CA100422009

- Difficulty date: April 14, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,631 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: D8187
- Condition: Warning Light
- Location: Fuel System
- Part time: 1,638 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUX FUEL PUMP LIGHT WOULD NOT EXTINGUISH, PUMP REPLACED.
